Vol. 5, No. 1, 1955

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On the number of solutions of uk + D w2( mod p)

Emma Lehmer

Vol. 5 (1955), No. 1, 103–118
Mathematical Subject Classification
Primary: 10.0X
Milestones
Received: 10 July 1953
Published: 1 March 1955
Authors
Emma Lehmer